# SDR AALA201811210003

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 19,144 hours, 7,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 537.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF FORWARD CARGO CABIN FLOORBEAM FOUND CRACKED BS 537.45, BL 0 - LBL 24, AT EXPANSION JOINT.  REPAIRED THE FLOORBEAM IAW RD 51-00-05-1.
